Non-universality of compact support probability distributions in random matrix theory

Akemann G, Cicuta GM, Molinari L, Vernizzi G (1999)
Phys.Rev. E 60(5): 5287-5292.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Abstract
The two-point resolvent is calculated in the large-n limit for thegeneralized fixed and bounded trace ensembles. It is shown to disagree with theone of the canonical Gaussian ensemble by a non-universal part which is givenexplicitly for all monomial potentials $V(M)=M^{2p}$. Moreover, we prove thatfor the generalized fixed and bounded trace ensemble all k-point resolventsagree in the large-n limit, despite their non-universality.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Akemann G, Cicuta GM, Molinari L, Vernizzi G. Non-universality of compact support probability distributions in random matrix theory. Phys.Rev. E. 1999;60(5):5287-5292.
Akemann, G., Cicuta, G. M., Molinari, L., & Vernizzi, G. (1999). Non-universality of compact support probability distributions in random matrix theory. Phys.Rev. E, 60(5), 5287-5292.
Akemann, G., Cicuta, G. M., Molinari, L., and Vernizzi, G. (1999). Non-universality of compact support probability distributions in random matrix theory. Phys.Rev. E 60, 5287-5292.
Akemann, G., et al., 1999. Non-universality of compact support probability distributions in random matrix theory. Phys.Rev. E, 60(5), p 5287-5292.
G. Akemann, et al., “Non-universality of compact support probability distributions in random matrix theory”, Phys.Rev. E, vol. 60, 1999, pp. 5287-5292.
Akemann, G., Cicuta, G.M., Molinari, L., Vernizzi, G.: Non-universality of compact support probability distributions in random matrix theory. Phys.Rev. E. 60, 5287-5292 (1999).
Akemann, Gernot, Cicuta, G. M., Molinari, L., and Vernizzi, G. “Non-universality of compact support probability distributions in random matrix theory”. Phys.Rev. E 60.5 (1999): 5287-5292.
This data publication is cited in the following publications:
This publication cites the following data publications:

2 Citations in Europe PMC

Data provided by Europe PubMed Central.

Family of generalized random matrix ensembles.
Bertuola AC, Bohigas O, Pato MP., Phys Rev E Stat Nonlin Soft Matter Phys 70(6 Pt 2), 2004
PMID: 15697422
Random matrix ensembles from nonextensive entropy.
Toscano F, Vallejos RO, Tsallis C., Phys Rev E Stat Nonlin Soft Matter Phys 69(6 Pt 2), 2004
PMID: 15244691

12 References

Data provided by Europe PubMed Central.


AUTHOR UNKNOWN, 1963

AUTHOR UNKNOWN, 1970
Asymptotic properties of large random matrices with independent entries
Khorunzhy, Journal of Mathematical Physics 37(10), 1996

Akemann, Journal of Physics A Mathematical and General 29(22), 1996

Khorunzhy, Journal of Physics A Mathematical and General 28(1), 1995
Correlations between eigenvalues of large random matrices with independent entries.
D'Anna J, Zee A., Phys Rev E Stat Phys Plasmas Fluids Relat Interdiscip Topics 53(2), 1996
PMID: 9964399
Compact support probability distributions in random matrix theory
Akemann, Physical Review E 59(2), 1999
Matrix model calculations beyond the spherical limit
Ambjørn, Nuclear Physics B 404(1-2), 1993
Multiloop correlators for two-dimensional quantum gravity
Ambjørn, Physics Letters B 251(4), 1990
Universality of the correlations between eigenvalues of large random matrices
BREZIN, Nuclear Physics B 402(3), 1993

DAS, Modern Physics Letters A 5(13), 1990

CICUTA, Modern Physics Letters A 5(24), 1990

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

PMID: 11970397
PubMed | Europe PMC

arXiv cond-mat/9904446

Search this title in

Google Scholar